# SDR AALA201801249001

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 46,469 hours, 20,764 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 7402040503
- Part serial: 8042001
- Condition: Corroded
- Location: Engine
- Part time: 18,589 hours, 9,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT ENGINE MOUNT SHEAR PINS.  REPLACED AFT ENGINE MOUNT IAW AMM 71-22-11-400.
